MAUDE Adverse Event Report: BARDY DIAGNOSTICS, INC. CAM SYSTEM; HEART MONITORING DEVICE

BARDY DIAGNOSTICS, INC. CAM SYSTEM; HEART MONITORING DEVICE
Model Number B1400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Skin Inflammation/ Irritation (4545); Contact Dermatitis (4546)
Date of Event 03/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record (dhr) for unit whsy5-6tbs1 corresponding to complaint reference number (b)(4), has been reviewed for compliance with established device master record (dmr).Examination determined no discrepancies or instances of non-conformity within the dhr nor on device labeling/packaging that could have contributed to the reported event.This report has been compiled in accordance with the mandatory reporting requirements set forth under 21 cfr part 803 for serious injuries.The submission of this report is not to be construed as an acknowledgement by bardy diagnostics of any defect or malfunction in the product described herein.
 
Event or Problem Description
As written from the complaint (b)(4) description: "the patient left a typed note inside the box that states "on thursday (b)(6), i did not have abnormal heart symptoms but i did noticeredness around the device.By friday, i still had no heart symptoms but the redness had become more severe.I was concerned because i had suffered from adhesive allergies in the past.In addition to the redness around the device, by saturday the area included rash type bumps, itching, burning, and clear liquid drainage.Since the condition worsened, i was sent by va emergency to community urgent care.The described my condition as "contact dermatitis".They redressed the area but by that time the device was too saturated to stay in place.New bandages were applied and i was prescribed hydroxyz hcl 25 mg.I removed the new bandage and the device for return on monday (b)(6) without experiencing abnormal heart or chest symptoms since the original application."" additional information: the device was recieved for investigation on 09 apr 2025.Failure analysis concluded no device nonconformaties.

Brand Name
CAM SYSTEM
Common Device Name
HEART MONITORING DEVICE
Manufacturer (Section D)
BARDY DIAGNOSTICS, INC.
220 120th avenue ne
suite 100
bellevue WA 98005
Manufacturer (Section G)
QUALITEL CORPORATION
WA
Manufacturer Contact
220 120th avenue ne
suite 100
bellevue, WA 98004
MDR Report Key21923224
Report Number3014226707-2025-00003
Device Sequence Number21014988
Product Code DSH
UDI-Device Identifier40851398007014
UDI-Public40851398007014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/23/2026
Device Model NumberB1400
Device Lot Number188442
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Initial Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexUnknown